# SDR DL757090171

- Difficulty date: February 5, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- Aircraft time: 76,348 hours, 36,824 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N38412
- Condition: Dented
- Location: Bs 215.25 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAD A DENT AT STA 215.25, S-20R.  CUTOUT THE DAMAGED SKIN AND INSTALLED AN EXTERNAL REPAIR.
